# SDR FDEA201006152015

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 655714729
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CARGO DOOR SURROUND STRUCTURE LOWER SILL SCUFF PLATE RETAINER PLATE AT STA 560 TO STA 620 FOUND WITH CORROSION.    EVALUATE AND RECTIFY.  FWD CARGO DOOR SURROUND STRUCTURE LOWER SILL SCUFF PLATE CORRODED.  RETAINER PLATE REMOVED FROM STA 560 TO STA 620 R & R WITH NEW RETAINER PLATE 65-57147-29 IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
